# SDR UALA2011101005486

- Difficulty date: October 9, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 43,024 hours, 5,266 cycles
- Engine: Pwa PW40903
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Condition: Malfunctioned
- Location: Vibration Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L ENG IDLE VIB .3L ENG 70 PC VIB 1.1ON ENG ST FF 1.1-0-.8   SAMC TEXT: REF FIM 71-05-00 TASK-821. REPLACED LT AVM PER AMM.  SOFTWARE CONFIGURATION TEST OKAY.
